About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 491359, 13 pages
http://dx.doi.org/10.1155/2013/491359
Research Article

The Extended Trial Equation Method for Some Time Fractional Differential Equations

1Department of Mathematics, Faculty of Science and Arts, Bozok University, 66100 Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Ege University, 35100 Izmir, Turkey

Received 21 February 2013; Revised 25 March 2013; Accepted 14 April 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Yusuf Pandir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuf Pandir, Yusuf Gurefe, and Emine Misirli, “The Extended Trial Equation Method for Some Time Fractional Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 491359, 13 pages, 2013. doi:10.1155/2013/491359